# SDR SWIA2019081646190

- Difficulty date: July 17, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 27,208 hours, 21,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 HAS CORROSION.   REMOVED CORRODED PAX DOOR INTERCOSTAL DD4 AND REPLACED WITH NEW IAW SRM.  LEAK CHECK GOOD.
